# SDR ASAA2019051329315

- Difficulty date: May 13, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 19,504 hours, 6,496 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE LEFT FMC FAILED. PERFORMED QRH PROCEDURE AND OPS RETURNED TO NORMAL. LATER IN FLIGHT LEFT FMC FAILED FOR A SECOND TIME. PERFORMED QRH PROCEDURE. POSITION REF PAGE SHOWS LEFT FMC RETURNED TO NORMAL OPERATIONS. TO PREVENT LOSS ON ARRIVAL FMC SELECT SWITCH WILL REMAIN IN RIGHT ONLY. GROUNDED - YES. LEFT FMC LOGGED PGM FAULT. RESET LEFT FMC. OP CK NORMAL. REF AMM 34-61-00-710-801 & FIM 34-61 TASK 837.
